Skip to Main content Skip to Navigation
Journal articles

Overlap between usual and modified Bethe vectors

Abstract : We consider the overlap of Bethe vectors of the $XXX$ spin chain with a diagonal twist and the modified Bethe vectors with a general twist. We find a determinant representation for this overlap under one additional condition on the twist parameters. Such objects arise in the calculations of nonequilibrium physics.
Document type :
Journal articles
Complete list of metadata
Contributor : INSPIRE HEP Connect in order to contact the contributor
Submitted on : Wednesday, June 16, 2021 - 4:18:14 PM
Last modification on : Sunday, June 26, 2022 - 3:09:49 AM

Links full text




S. Belliard, N.A. Slavnov. Overlap between usual and modified Bethe vectors. Teor.Mat.Fiz., 2021, 209 (1), pp.82-100. ⟨10.1134/S0040577921100056⟩. ⟨hal-03262631⟩



Record views